Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Aging With HIVAging With HIV
          
Rollover images to visit our other forums!

  

Recent AnswersAnswers by CategoryAsk a Question

 Get E-Mail Notifications When This Forum Updates or Subscribe With RSS


Side Effects of HIV/HIV Medications

appetiteSep 22, 2014
Efectos que debo esperarAug 6, 2014
Por favor sus comentarios Jun 2, 2014
weight lossApr 24, 2014
Globulos Rojo y CelulasJan 13, 2014
How to get back on the road againNov 23, 2013
one MORE probiotics questionAug 11, 2013
what's causing my joint pain and fatigue?Jun 4, 2013
extreme muscle painMay 30, 2013
Preocupado acerca del comienzo de terapia May 26, 2013
Prueba de resistencia o genotipoMay 14, 2013
cambiar mi tratamiento?May 13, 2013
SLEEPLESS IN THE NIGHTFeb 4, 2013
ok,sobre los suplementos.Jan 17, 2013
Is Moriga Leave good with HIV treatmentJan 17, 2013
kidneysNov 19, 2012
AtriplaOct 3, 2012
Cardio Vascular InflammationSep 27, 2012
VIH + CIRROSIS +Encefalopatia hepática ¿biterapia?Sep 24, 2012
Please help me? Is it safe...?Jul 29, 2012
skin becoming darkerJul 29, 2012
Hiv supplementsJan 1, 2009
LIPO AND ATRIPLADec 30, 2008
Start or Not, meds?Aug 17, 2008
my 1year old sonAug 17, 2008
Feeling Helpless in the Medical CommunityJul 31, 2008
bone loss due to hiv !!!Jul 29, 2008
losing weight with hivJul 29, 2008
positve hiv outlookJul 29, 2008
treatment damage to kidneys?Jul 29, 2008
Cognitive impairmentJul 29, 2008
all over the placeJul 28, 2008
12yrs same medsJul 17, 2008
Decrease in CD 4 count after increaseJul 17, 2008
Vision Changes with DidanosineJul 1, 2008
CorticosteroidsJul 1, 2008
CD 4 Count DropsJun 5, 2008
AZT side effectsJun 1, 2008
How does HIV stay even when undetectableMay 31, 2008
Is cosmetic surgery safeMay 31, 2008
BODY FATMay 31, 2008
Are lab results always acurate?May 31, 2008
Atripla with food?May 13, 2008
Loss of body fat, especially under the skinMay 7, 2008
minor facial wasting after 7+ yearsMay 3, 2008
Is lap bandind an option for a person with HIV?Apr 27, 2008
Is there a way to remove internal fat deposition?Apr 24, 2008
will the new drugs work as well in older people as younger?Apr 6, 2008
HIV/AIDS and eyesightMay 20, 2006
im running on lowAug 7, 2005
Organic DementiaJan 24, 2005
Facial Wasting + AgingNov 8, 2004
Paranoia relating to aging, and inevitably dyingOct 30, 2004
Testerone, How Low Is Low?Jul 31, 2004
HIV-related penile shrinkageMar 9, 2004
cholesterol and drug side effectsApr 11, 2002
whats wrong with me ?Sep 1, 2001



 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement